Dipòsit Digital de Documents de la UAB 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
16 p, 280.4 KB Infinite series identities involving quadratic and cubic harmonic numbers / Wang, Xiaoyuan (Dalian Jiaotong University (Xina). School of Science) ; Chu, Wenchang (Zhoukou Normal University (Xina). School of Mathematics and Statistics)
By means of the modified Abel lemma on summation by parts, we investigate infinite series involving quadratic and cubic harmonic numbers. Several infinite series identities are established for π 2 and ζ(3) as consequences.
2018 - 10.5565/329970
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 285-300 (Articles)  

Vegeu també: autors amb noms similars
7 Wang, X.
4 Wang, Xianshu
1 Wang, Xiaoli
1 Wang, Xiaoxiao
1 Wang, Xin
1 Wang, Xiyue
1 Wang, Xuhu
6 Wang, Xuhui
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.